Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 30, 2013, 3:27 PM CDT for Sauk County, Wisconsin. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 3:27 PM CDT (20:27 UTC)
- Expired
- May 30, 2013, 4:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sauk County, WI
The radar
The La Crosse radar (KARX), 85 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:32 PM CDT | TSTM WND DMG | Hill Point, WI | A COUPLE TREES DOWN IN THE HILL POINT AREA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:56 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
032
WUUS53 KMKX 302027
SVRMKX
WIC111-302100-
/O.NEW.KMKX.SV.W.0022.130530T2027Z-130530T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 400 PM CDT
* AT 325 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHEAST OF RICHLAND CENTER...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
REEDSBURG AROUND 340 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE IRONTON
AND LA VALLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4364 9032 4364 8984 4333 9019 4355 9020
4356 9031
TIME...MOT...LOC 2027Z 208DEG 43KT 4344 9019
HAIL...1.00IN
WIND...60MPH
$$
MGG4 follow-up statements
395
WWUS53 KMKX 302035
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU MAY 30 2013
WIC111-302100-
/O.CON.KMKX.SV.W.0022.000000T0000Z-130530T2100Z/
SAUK WI-
335 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SAUK COUNTY UNTIL 400 PM CDT...
AT 333 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
REEDSBURG...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REEDSBURG AROUND 340 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4360 9014 4364 9011 4364 8984 4341 9018
4351 9020 4354 9020
TIME...MOT...LOC 2035Z 208DEG 43KT 4352 9013
HAIL...1.75IN
WIND...60MPH
$$
COLLAR857
WWUS53 KMKX 302039
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT THU MAY 30 2013
WIC111-302100-
/O.CON.KMKX.SV.W.0022.000000T0000Z-130530T2100Z/
SAUK WI-
339 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SAUK COUNTY UNTIL 400 PM CDT...
AT 337 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
REEDSBURG...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL SAUK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4364 8985 4346 9013 4352 9019 4354 9018
4360 9013 4364 9009
TIME...MOT...LOC 2040Z 209DEG 38KT 4355 9010
HAIL...1.75IN
WIND...60MPH
$$
COLLAR023
WWUS53 KMKX 302047
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT THU MAY 30 2013
WIC111-302100-
/O.CON.KMKX.SV.W.0022.000000T0000Z-130530T2100Z/
SAUK WI-
347 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SAUK COUNTY UNTIL 400 PM CDT...
AT 345 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF REEDSBURG...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN SAUK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4363 8993 4353 9004 4352 9019 4355 9012
4360 9013 4364 9009
TIME...MOT...LOC 2048Z 209DEG 38KT 4362 9004
HAIL...1.00IN
WIND...60MPH
$$
COLLAR400
WWUS53 KMKX 302058
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT THU MAY 30 2013
WIC111-302108-
/O.EXP.KMKX.SV.W.0022.000000T0000Z-130530T2100Z/
SAUK WI-
358 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SAUK COUNTY WILL
EXPIRE AT 400 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 4363 8993 4353 9004 4352 9019 4355 9012
4360 9013 4364 9009
TIME...MOT...LOC 2058Z 209DEG 38KT 4371 8997
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:07 PM CDT, 20 minutes earlier.
Area forecast discussion, May 30, 3:07 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 PM CDT THU MAY 30 2013 .SHORT TERM... .VERY SHORT TERM...TONIGHT AND WEDNESDAY. SHORT TERM FORECAST CHALLENGE WILL BE THE POSSIBILITY FOR DENSE FOG OVERNIGHT. WITH LIGHT EASTERLY FLOW AT THE SURFACE ON THE NORTH SIDE OF THE WARM FRONT...AREAS OF FOG ARE EXPECTED AND COULD BECOME DENSE. BEST CHANCE FOR DENSE FOG WOULD BE THE NORTH HALF OF THE MKX FORECAST AREA...NORTH OF MILWAUKEE AND MADISON. THE SURFACE WARM FRONT CREPT INTO SOUTHERN WISCONSIN TODAY AND ALREADY REACHED MADISON AND MILWAUKEE EARLY THIS AFTERNOON. DEWPOINTS ARE RISING INTO THE MID 60S WILL HOLD TEMPS UP THROUGH THE NIGHT. LIGHT SHOWERS AND DRIZZLE ASSOCIATED WITH THE WARM FRONT AND SURFACE THETA-E ADVECTION WILL PERSIST THROUGH THE EVENING. SURFACE BASED AND MIXED LAYER CAPE IS ON THE RISE...UP TO AROUND 1500 J/KG WITH MINIMAL CIN IN FAR SOUTHERN WI. LOW LEVEL LAPSE RATES ARE FAIRLY WEAK. THUS...ONLY ISOLATED THUNDER EXPECTED WITH THESE SHOWERS. MEANWHILE...A SHORTWAVE MOVING INTO WEST CENTRAL WI IS PRODUCING AN AREA OF SHOWERS. THESE ARE IN THE STABLE AIR AHEAD OF THE SURFACE WARM FRONT. THESE WILL LIKELY STAY NORTHWEST OF THE MKX FORECAST AREA THIS EVENING. CONVECTION HAS BEGUN OVER SOUTH CENTRAL IOWA THIS AFTERNOON AND ALL MODELS KEEP THE STRONGER STORMS CONFINED TO NORTHERN IL AND SOUTHWARD. THERE COULD BE SHOWERS AND ISOLATED STORMS ON THE NORTHERN SIDE OF ANY ORGANIZED CONVECTION THAT COULD CLIP SOUTHERN WI LATE TONIGHT INTO WEDNESDAY MORNING. THESE WOULD BE ELEVATED OVER SOUTHERN WI AND NOT EXPECTING A RISK FOR SEVERE WITH THEM HERE. THERE WILL BE SOME TIME FOR THE ATMOSPHERE TO RECOVER ENOUGH TO SUPPORT SURFACE-BASED CONVECTION WEDNESDAY AFTERNOON WITH A STRONG SHORTWAVE MOVING ACROSS MN AND CENTRAL WI. MKX AREA WILL BE ON THE EASTERN FRINGE OF THIS DISTURBANCE AND THE LOW LEVEL JET WILL BE POINTING TOWARD SOUTHERN MN DURING THIS TIME. SPC EXPANDED THE SLIGHT RISK INTO WESTERN AND PORTIONS OF SOUTH CENTRAL WI FOR WEDNESDAY. MIXED LAYER CAPE VALUES GET INTO THE 1000-1500 J/KG RANGE WITH MODERATE BULK SHEAR TO SUPPORT MARGINALLY SEVERE HAIL AND HIGH WIND GUSTS. WITH PRECIPITABLE WATER VALUES UP AROUND 1.4 IN...HEAVY DOWNPOURS WILL BE LIKELY. FRIDAY NIGHT AND THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH THE MID/UPPER TROUGH WILL PUSH INTO THE UPPER MISSISSIPPI VALLEY REGION. THE 250 MB JET MAX INCREASES TO 100 KNOTS ACROSS SOUTHERN AND NORTHEAST WISCONSIN WITH MODERATE UPPER DIVERGENCE OVER SOUTHEAST WISCONSIN DURING THE EVENING. SOUTHERN WISCONSIN WILL REMAIN IN THE WARM SECTOR FRIDAY EVENING WITH A MID DRY PUNCH OVER MUCH OF THE AREA. THOUGH THE BEST LOW LEVEL WIND MAX WILL BE TO THE SOUTH AND EAST...STRONGER STORMS ARE NOT OUT OF THE QUESTION ESPECIALLY WITH WIND SHEAR A BIT HIGHER THAN PREVIOUS DAYS. THE CWASP SEVERE PARAMETER IS HIGHEST ACROSS NORTHEAST ILLINOIS LOWER VALUES EXTENDS CLOSER TO THE UPPER LOW OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. WEAKENING LOW PRESSURE WILL FINALLY DRAG A COLD FRONT THROUGH SOUTHERN WISCONSIN BY SATURDAY NIGHT. NAM FORECAST SOUNDINGS STILL HAVE 1300 J/KM OF CAPE SATURDAY AFTERNOON IF FORECAST DEW POINTS ARE NOT TOO HIGH. .LONG TERM... SUNDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH MAIN UPPER LEVEL TROUGH AXIS WILL MOVE ACROSS THE WESTERN GREAT LAKES SATURDAY NIGHT THEN INTO SOUTHERN CANADA ON SUNDAY. FORECAST SOUNDINGS SHOW MOISTURE TRAPPED BELOW AN INVERSION AROUND 7 THSD FT...SO EXPECT CUMULUS/STRATOCUMULUS SUNDAY. COOLER AIR IS EXPECTED TO ARRIVE WITH THE SHORTWAVE. THE GFS AND ECMWF ARE FAIRLY SIMILAR IN BRINGING ANOTHER UPPER TROUGH ACROSS THE NORTHERN PLAINS MONDAY NIGHT AND REACHING THE UPPER MISSISSIPPI VALLEY WEDNESDAY. ON THURSDAY THE GFS BRINGS THE UPPER TROUGH ACROSS WISCONSIN WITH A BROADER MORE NORTH LOCATION ON THE 00Z ECMWF. STILL SOME POTENTIAL OF INSTABILITY SHOWERS SUNDAY BEFORE HIGH PRESSURE DOMINATES WISCONSIN MONDAY. BY TUESDAY SHOWERS/THUNDERSTORMS APPROACH THE MISSISSIPPI RIVER AREA TUESDAY EVENING WITH A CHANCE OF SHOWERS/THUNDERSTORMS WEDNESDAY AND THURSDAY. && .AVIATION/00Z TAFS/... .AVIATION /00Z TAFS/...THE WARM FRONT CREPT NORTHWARD QUICKER THAN EXPECTED AND HAS ALREADY CLEARED KMSN AND KMKE...IDENTIFIED BY SOUTHWEST WINDS AND SCOURING OF THE LIFR CIGS. THERE IS AN AREA OF SHOWERS WITH ISOLATED THUNDER ACROSS FAR SOUTHERN WISCONSIN NOW THAT WILL BRIEFLY IMPACT AT LEAST KMKE THROUGH THE NEXT HOUR. THE WARM FRONT IS EXPECTED TO HANG UP NEAR SHEBOYGAN AND THE DELLS THROUGH TONIGHT AND CONTINUE THE TREK NORTHWARD ON WEDNESDAY. UNCERTAIN ABOUT CEILINGS TONIGHT SINCE THE WARM FRONT WILL BE VERY CLOSE TO THE KMSN/KUES/KMKE TAF SITES. AREAS OF DENSE FOG AND LOW CEILINGS WILL BE POSSIBLE MAINLY NORTH OF KMSN AND KMKE TONIGHT ALONG AND NORTH OF THE WARM FRONT. THE CHANCE FOR LIGHT RAIN SHOWERS/DRIZZLE WILL CONTINUE OVER ALL OF SOUTHERN WI THROUGH TONIGHT. CHANCE FOR THUNDER ALONG AND SOUTH OF THE WARM FRONT. EXPECT IMPROVEMENT TO MVFR AND EVENTUALLY VFR AS REGION GETS INTO WARM SECTOR AS WARM FRONT LIFTS INTO CENTRAL WISCONSIN. THIS MAY BE DELAYED UNTIL EARLY WEDNESDAY MORNING. && .MARINE... MARINE DENSE FOG ADVISORY IN EFFECT AND EXTENDED THROUGH WEDNESDAY MORNING FROM PORT WASHINGTON NORTH TO SHEBOYGAN IN THE VICINITY OF THE SURFACE WARM FRONT. CANCELLED THE ADVISORY FOR ZONES SOUTH OF PORT WASHINGTON...ALTHOUGH PATCHY FOG IS STILL POSSIBLE WITH THE WARM MOIST AIR FLOWING OVER THE COOL WATER. SOUTH WINDS WILL INCREASE THURSDAY...ALTHOUGH WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/FRIDAY AND AVIATION/MARINE...MRC FRIDAY NIGHT THROUGH THURSDAY...HENTZ
Hazardous weather outlook, May 30, 8:19 AM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 819 AM CDT THU MAY 30 2013 WIZ046-047-051-052-056>060-062>072-311330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 819 AM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE ARE INCREASING CHANCES FOR THUNDERSTORMS FROM WEST TO EAST THROUGH THE DAY...WITH STORMS MOST LIKELY THIS EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE. THE STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...ALONG WITH THE POTENTIAL OF LOCALIZED URBAN AND LOW LYING FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHERN WISCONSIN WILL BE IN THE WARM SECTOR AHEAD OF A LOW OVER THE PLAINS THROUGH SATURDAY. THIS WILL RESULT IN ROUNDS OF THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE...ESPECIALLY FRIDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO FRIDAY NIGHT. LMZ643>646-311330- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 819 AM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS BY APPROACH SMALL CRAFT ADVISORY LEVELS INTO THE EARLY EVENING. THERE ARE INCREASING CHANCES FOR THUNDERSTORMS THROUGH THE DAY. SOME STORMS IN THE LATE AFTERNOON AND EVENING MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH SATURDAY. SOME OF THESE MAY BE SEVERE ESPECIALLY FRIDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON TUESDAY NIGHT AND WEDNESDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 30, 1:13 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 113 PM CDT THU MAY 30 2013 WIZ063-301900- DANE- 113 PM CDT THU MAY 30 2013 ...STRONG THUNDERSTORM MOVING INTO CENTRAL AND NORTHERN DANE COUNTY... AT 111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FITCHBURG...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MAPLE BLUFF AND MADISON CAPITOL SQUARE BY 120 PM CDT... MADISON TRUAX AIRPORT AND WAUNAKEE BY 125 PM CDT... WINDSOR AND DE FOREST BY 135 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MGG
Local storm report, May 30, 1:29 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
129 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL MADISON TRUAX AIRPORT 43.14N 89.33W
05/30/2013 M0.25 INCH DANE WI CO-OP OBSERVER
&&
RSCHAARLocal storm report, May 30, 1:47 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
147 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL 1 N SUN PRAIRIE 43.20N 89.23W
05/30/2013 M0.25 INCH DANE WI TRAINED SPOTTER
WIND SPEED ESTIMATED AT 55 MPH
&&
RSCHAARLocal storm report, May 30, 2:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG RANDOLPH 43.54N 89.00W
05/30/2013 DODGE WI 911 CALL CENTER
TREE DOWN IN THE CITY OF RANDOLPH ON COLUMBUS ST. TIME
ESTIMATED.
0208 PM TSTM WND DMG 3 SE RANDOLPH 43.51N 88.96W
05/30/2013 DODGE WI 911 CALL CENTER
TREE DOWN IN TOWN OF WESTFORD ON HICKORY POINT ROAD. TIME
ESTIMATED.
&&
MEBLocal storm report, May 30, 2:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL TOKEN CREEK 43.19N 89.29W
05/30/2013 M1.00 INCH DANE WI PUBLIC
&&
MEBSpecial weather statement, May 30, 3:21 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 PM CDT THU MAY 30 2013 WIZ056-302100- SAUK- 321 PM CDT THU MAY 30 2013 ...STRONG THUNDERSTORM MOVING INTO NORTHWEST SAUK COUNTY... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF REEDSBURG...MOVING NORTHEAST AT 50 MPH. FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... REEDSBURG BY 340 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:02 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 43 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 40 min |
| May 30, 12:47 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 28 min |
| May 30, 1:17 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 58 min |
| May 30, 1:48 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 42 min |
| May 30, 2:13 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Green Lake | 47 min |
| May 30, 2:47 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 43 min |
| May 30, 3:38 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 37 min |
| May 30, 5:36 PM CDT | Severe Thunderstorm Warning | MKX | Green, Iowa, Lafayette | 54 min |
| May 30, 5:51 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 39 min |
| May 30, 6:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Lafayette, Rock | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.